# SDR DLL16950324

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Fs 349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND PRESSURE DECK CORRODED AFT OF STIFFENER AT FS 349, AND OUTBOARD OF BL 0 UNDER THE RT FWD LAV.  REPAIRED PER SRM 53-11-00 PG 922.
